EconPapers    
Economics at your fingertips  
 

Persistence and Nonpersistence of a Food Chain Model with Stochastic Perturbation

Haihong Li, Fuzhong Cong, Daqing Jiang and Hongtu Hua

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We analyze a three species predator-prey chain model with stochastic perturbation. First, we show that this system has a unique positive solution and its th moment is bounded. Then, we deduce conditions that the system is persistent in time average. After that, conditions for the system going to be extinction in probability are established. At last, numerical simulations are carried out to support our results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/125089.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/125089.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:125089

DOI: 10.1155/2013/125089

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:125089